# SDR REXA2019050100706

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R3600821
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS CHAFING AT 36INCHES FROM FLOOR UP ON RBL18. REPAIRED AFT PRESSURE BULKHEAD 36 ABOVE FLOOR @ RBL 18 IAW REO # 601R-53-61-6962.
